Print this page Email this page | Users Online: 47
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Download for Citation Managers



LETTER TO EDITOR

Multiple impacted teeth in a non-syndromic patient
Guruprasad Yadavalli, Naik Raghavendra Mahadev

Year : 2012 | Volume:  3 | Issue Number:  4 | Page: 279-280



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
Feedback
Subscribe
Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal